# SDR HALA2020060400119

- Difficulty date: June 2, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 32,968 hours, 5,038 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 20307
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 11,206 hours, 1,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENG HYD EDP LEAKING (GREEN).  REMOVED AND INSTALLED NR 2 ENG HYD EDP (GREEN) PER AMM 29-11-51-400-810-A.  LEAK CHECK OK.  OK TO CONTINUE.
